A 66-year-old m an com plained to his physician of heartburn and a weight gain of 15 lb (6.8 kg)….

A 66-year-old m an com plained to his physician of heartburn and a weight gain of 15 lb (6.8 kg). The patient, w ho was suffering from myasthenia gravis, had been receiving a m ultiple drug treatm ent for 3 m onths. Lab results showed serum calcium of 7.4 m g/dL (norm al 8.5-10.5 m g/dL) and fasting blood glucose of 160 m g/dL (norm al 70-110 m g/dL). Which of the follow ing drugs m ost likely caused the patient’s signs and sym ptom s? a. Fludrocortisone b. Edrophonium c. Azathioprine d. Neostigm ine e. Testosterone f. Dexam ethasone

Don't use plagiarized sources. Get Your Custom Essay on
A 66-year-old m an com plained to his physician of heartburn and a weight gain of 15 lb (6.8 kg)….
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*